Skip to Main content Skip to Navigation
Journal articles

Singularity spectrum of multifractal functions involving oscillating singularities

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01557117
Contributor : Bernadette Bergeret <>
Submitted on : Wednesday, July 5, 2017 - 6:06:04 PM
Last modification on : Thursday, March 5, 2020 - 6:35:12 PM

Identifiers

Collections

Citation

A. Arneodo, E. Bacry, S. Jaffard, J. F. Muzy. Singularity spectrum of multifractal functions involving oscillating singularities. Journal of Fourier Analysis and Applications, Springer Verlag, 1998, 4 (2), pp.159-174. ⟨10.1007/bf02475987⟩. ⟨hal-01557117⟩

Share

Metrics

Record views

139